# SDR AALA20110814DFW02

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 47,008 hours, 5,879 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED UNABLE TO PRESSURIZE CABIN.  FOLLOWED QRH PROCEDURES UNABLE TO CONTROL CABIN ALTITUDE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ACTUATOR ASSEMBLY FOR FORWARD OUTFLOW VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
